Zur Umkehrung des Abelschen Stetigkeitssatzes.

Helmut Wielandt

Mathematische Zeitschrift (1952)

  • Volume: 56, page 206-207
  • ISSN: 0025-5874; 1432-1823

How to cite


Wielandt, Helmut. "Zur Umkehrung des Abelschen Stetigkeitssatzes.." Mathematische Zeitschrift 56 (1952): 206-207. <http://eudml.org/doc/169283>.

author = {Wielandt, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {206-207},
title = {Zur Umkehrung des Abelschen Stetigkeitssatzes.},
url = {http://eudml.org/doc/169283},
volume = {56},
year = {1952},

AU - Wielandt, Helmut
TI - Zur Umkehrung des Abelschen Stetigkeitssatzes.
JO - Mathematische Zeitschrift
PY - 1952
VL - 56
SP - 206
EP - 207
KW - complex functions
UR - http://eudml.org/doc/169283
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.